Members Mark Berkley Jensen Ibuprofen Tablets, 500 ct, 200mg

  • $14.99
    Unit price per 
Shipping calculated at checkout.


  • Compare to Advil active ingredient
  • These tablets are specially formulated to provide temporary pain relief from minor aches and pains
  • 200mg tablets
  • 500 count, nonsteroidal anti-inflammatory drug is specially formulated to temporarily relieve aches and pains

Temporarily relieves minor aches and pains due to: The common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and menstrual cramps. Temporarily reduces fever. About ibuprofen tablets, 200 mg compare to Advil ibuprofen tablets active ingredient ibuprofen tablets, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Ibuprofen tablets, 200 mg is a non-steroidal anti-inflammatory drug (nsaid) and comes in easy-to-swallow tablets. A strong medicine for aches and pains, ibuprofen tablets, 200 mg do not contain gluten.